MathSciNet Relay Station
MathSciNet bibliographic data
MR2746672 (2012e:31012) 31C25 (30H10 30H50 30J10)
Pau, Jordi; Peláez, José Ángel On the zeros of functions in Dirichlet-type spaces. Trans. Amer. Math. Soc. 363 (2011), no. 4, 1981–2002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement